# SDR ASAA2013092696048

- Difficulty date: September 26, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 21,899 hours, 6,865 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 11241
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,899 hours, 6,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FYI DUCT SPLIT AFTER T/O L=42, R=22 AT 10,000 SAME SPLIT AT FL180 L42, R32, FL300, L37, R30, FL390 IN CRZ L37, R30.  NO OTHER INDICATIONS OR ABNORMALITIES.  NO SPLIT ON DESCENT.  DUCT SPLIT DOES NOT EXCEED LIMITS, PRECAUTIONARILY PLACED ON DEFERRAL FOR 10 DAYS.  ACFT GROUNDED.  TROUBLESHOOTING OF NR 2 ENG IAW FIM TASK 36-10, TASK 804, STEP F (29) FOUND NR 2 BLEED AIR REGULATOR FAILING.  REPLACED NR 2 BLEED AIR REGULATOR IAW AMM 36-11-03. OPS CK GOOD.  NO OTHER DEFECTS NOTED.  PERFORMED REPAIR CONFIRMATION REF TASK MM 36-10, TASK 804 ITEM H.
